MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. TRUFREEZE CONSOLE

UNITED STATES ENDOSCOPY GROUP, INC. TRUFREEZE CONSOLE
Model Number CC301
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through follow up with the user facility, the trufreeze business manager learned that an employee was refilling their trufreeze console on the loading dock at the user facility.Contrary to the reported event, it was confirmed that all wheels were present on the console.However, it is likely that the wheel locks were not engaged resulting in the reported event.The trufreeze filling instructions step 1 states, "roll trufreeze console to fill site and lock wheels." due to the reported event the trufreeze console sustained damaged, and the user facility was provided with a loaner unit.The trufreeze clinical specialist scheduled in-service training for august 21, 2023, on how to properly fill the trufreeze console, specifically on locking the wheels before filling.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee attempted to stop their trufreeze console from rolling off the loading dock, injuring the employee's back and arm.The employee stated that one of the wheels fell off their trufreeze console.Medical treatment was sought, but the user facility did not disclose if medical treatment was administered.

Brand Name
TRUFREEZE CONSOLE
Common Device Name
TRUFREEZE CONSOLE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key17404818
Report Number1528319-2023-00031
Device Sequence Number5900360
Product Code GEH
UDI-Device Identifier00724995199296
UDI-Public00724995199296
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC301
Device Catalogue NumberCC301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown